International Journal of Mathematical Analysis

International Journal of Mathematical Analysis is publishing research papers in all branches of pure and applied analysis including concepts of analysis in broader and abstract settings.

Editorial office e-mail: ijma@m-hikari.com

Editor-in-Chief: Giuseppe Caristi, University of Messina, Italy

Papers submitted to International Journal of Mathematical Analysis are screened for plagiarism using software based tools for plagiarism detection.

The articles published in International Journal of Mathematical Analysis are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Hao Liu
      The quasi-boundary regularization method for identifying the source term of time-fractional diffusion wave equation
      International Journal of Mathematical Analysis, Vol. 18, 2024, no. 1, 1-10

Tiziano Granucci
      On the local everywhere Hölder continuity for weak solutions of a class of not convex vectorial problems of the calculus of variations
      International Journal of Mathematical Analysis, Vol. 17, 2023, no. 4, 141-154

Ying Wang
      Blow-up phenomenon to a generalized Camassa-Holm equation
      International Journal of Mathematical Analysis, Vol. 17, 2023, no. 4, 133-140

International Journal of Mathematical Analysis

Bibliographic Information:

ISSN: 1314-7579 (online)
ISSN: 1312-8876 (print)

doi:10.12988/ijma